Alert archive / Alabama / Special Weather Statements in 2015

Special Weather Statement, NWS Mobile, AL

June 9, 2015Baldwin County, Alabama

NWS Mobile, AL issued this special weather statement at Jun 9, 2015, 10:21 AM CDT for Baldwin County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2015, 10:21 AM CDT (15:21 UTC)
Expired
Jun 9, 2015, 11:00 AM CDT
In force
39 min
Issued by
NWS Mobile, AL

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 45 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 3.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2023 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WWUS84 KMOB 091521
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1021 AM CDT TUE JUN 9 2015
 
ALZ264-266-091600-
BALDWIN COASTAL AL-BALDWIN CENTRAL AL-
1021 AM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BALDWIN COUNTY
UNTIL 1100 AM CDT...

AT 1020 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POINT
CLEAR...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
POINT CLEAR...         MAGNOLIA SPRINGS...    BARNWELL... 
TURKEY BRANCH...       MARLOW...             

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGNTNING AND WIND 
GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND 
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS 
STORM HAS PASSED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3040 8790 3042 8791 3047 8792 3048 8794
      3052 8791 3053 8781 3040 8775 3039 8781
      3041 8782 3040 8785 3039 8784 3038 8787
TIME...MOT...LOC 1520Z 257DEG 12KT 3044 8797 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 9, 8:31 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 9, 8:31 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
831 AM CDT TUE JUN 9 2015

.UPDATE...QUICK UPDATE TO INCREASE RAIN CHANCES SOUTH TO COASTAL
ALABAMA THIS MORNING BASED ON RADAR TRENDS. THE STRONG THUNDERSTORM
ACTIVITY OVER INLAND SW AL/SE MS HAS WEAKENED OVER THE LAST HALF
HOURS AS THE OUTFLOW HAS PUSHED OUT WELL AHEAD OF THE STORMS. EXPECT
THIS WEAKENED STORM COMPLEX TO CONTINUE TRACKING SOUTH TOWARD THE
COAST OVER THE NEXT COUPLE OF HOURS AND WE WILL HAVE TO WATCH FOR
FURTHER STORM DEVELOPMENT ALONG COASTAL AREAS AS THE OUTFLOW MOVES
SOUTH WHERE MLCAPES ARE CURRENTLY AROUND 1500 J/KG. WE WILL HAVE TO
REASSESS AFTERNOON STORM CHANCES OVER THE NEXT COUPLE OF HOURS AS
THE LATEST HI RES GUIDANCE INDICATES THIS EARLY MORNING ACTIVITY MAY
INHIBIT SIGNIFICANT DEVELOPMENT THIS AFTERNOON. WILL PROVIDE ANOTHER
UPDATE BY MID-LATE MORNING. 34/JFB

&&

.PREV DISCUSSION... /ISSUED 354 AM CDT TUE JUN 9 2015/

SHORT TERM (TODAY THROUGH THURSDAY NIGHT)...FOR TODAY AND
TONIGHT...UPPER TROUGH CONTINUES TO DIG ACROSS THE TENNESSEE VALLEY
EARLY THIS MORNING. A SHORTWAVE MOVING THROUGH THE BASE OF THIS
TROUGH IS FORCING A LINE OF SHOWERS AND THUNDERSTORMS ACROSS
NORTHERN ALABAMA INTO NORTHERN MISSISSIPPI. THE TAIL END OF THE
TROUGH WILL CONTINUE TO LINGER ACROSS THE LOWER MISSISSIPPI RIVER
VALLEY THROUGH TONIGHT. MEANWHILE...A WEAK SFC FRONT WILL ALSO MOVE
SOUTHWARD INTO THE AREA TODAY AND STALL AS THE UPPER SHORTWAVE MOVES
AWAY TO THE NORTHEAST. THEREFORE...EXPECT THE CURRENT BAND OF
CONVECTION TO GRADUALLY WEAKEN AS IT MOVES SOUTHWARD TOWARD THE AREA
LATER THIS MORNING. HOWEVER...INCREASING DEEP LAYER MOISTURE COMBINED
WITH THE UPPER TROUGH ACROSS THE REGION AND OUTFLOWS EMANATING FROM
STORMS TO THE NORTH WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS DEVELOPING RAPIDLY THROUGH THE MORNING. CURRENT RADAR
IMAGERY IS ALREADY INDICATING INCREASING SHOWERS OVER THE MARINE
AREA...LIKELY IN RESPONSE TO THE APPROACHING TROUGH. DUE TO THE
FEATURES IN PLACE...CANNOT REALLY PINPOINT A PERIOD OF HIGHEST
POPS...SO HAVE GONE NUMEROUS ACROSS MUCH OF THE AREA THROUGH THE DAY.
THE SEVERE RISK IS LOW TODAY...HOWEVER A FEW STRONGER STORM COULD
PRODUCE GUSTY WINDS. HEAVY RAIN AND FREQUENT LIGHTNING STRIKES WILL
BE THE PRIMARY THREATS. HIGHS WILL GENERALLY BE IN THE MID 80S.

CONVECTION WILL DECREASE IN COVERAGE THIS EVENING...HOWEVER WITH THE
UPPER TROUGH LINGERING ACROSS THE REGION...SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT. LOWS WILL BE IN THE
UPPER 60S/LOW 70S INLAND TO MID 70S ALONG THE COAST. /13

THIS AFTERNOON'S WET MICROBURST RISK IS LOW TO MODERATE.

FOR WEDNESDAY THROUGH THURSDAY NIGHT...AN UPPER TROF OVER THE EASTERN
STATES EJECTS OFF TO THE EAST ON WEDNESDAY BUT LEAVES A BROAD UPPER
LOW ROUGHLY CENTERED OVER THE NORTH CENTRAL GULF COAST. THE BROAD
UPPER LOW RETREATS WESTWARD THROUGH THURSDAY NIGHT INTO THE
NORTHWESTERN GULF AS UPPER RIDGING STRENGTHENS SOMEWHAT OVER THE
WESTERN ATLANTIC...WITH A SERIES OF SHORTWAVES MEANWHILE ROTATING
THROUGH THE UPPER LOW.  A SURFACE RIDGE GRADUALLY STRENGTHENS OVER
THE NORTHERN GULF THROUGH THURSDAY WITH A MOIST SOUTHERLY FLOW
CONTINUING. PRECIPITABLE WATER VALUES OF 1.5-1.8 INCHES WEDNESDAY
MORNING TREND HIGHER IN THE PERSISTENT SOUTHERLY FLOW REACHING VALUES
OF 1.9-2.0 INCHES BY THURSDAY. THERE APPEARS TO BE SOME VESTIGES OF
A SURFACE TROF LINGERING OVER THE FORECAST AREA ON WEDNESDAY WHICH
WHEN COMBINED WITH A WEAK SEA BREEZE AND THE DEVELOPING UPPER LOW
WILL SUPPORT LIKELY POPS FOR MOST OF THE AREA ON WEDNESDAY. WILL HAVE
CHANCE POPS WEDNESDAY NIGHT FOR LINGERING CONVECTION...THEN FOR
THURSDAY THE BEST SUPPORT FOR CONVECTION LOOKS TO SHIFT MAINLY INTO
THE NORTHERN GULF AS A SHORT WAVE SLOWLY ROTATES THROUGH THE UPPER
LOW. HAVE GONE WITH CHANCE TO GOOD CHANCE POPS FOR MOST OF THE AREA
ON THURSDAY WITH SIMILAR POPS THURSDAY NIGHT EXCEPT FOR SOMEWHAT
HIGHER POPS NEAR COASTAL ALABAMA NEAR AN ANTICIPATED FAVORED REGION
OF MID TO UPPER LEVEL SUPPORT. MAY SEE A STRONG STORM OR TWO EACH DAY
BUT AM NOT EXPECTED SEVERE STORM DEVELOPMENT IN THIS RATHER MOIST LOW
SHEAR ENVIRONMENT.  HIGHS EACH DAY WILL RANGE FROM THE MID 80S NEAR
THE COAST TO UPPER 80S FURTHER INLAND. LOWS WEDNESDAY NIGHT WILL
RANGE FROM THE UPPER 60S INLAND TO LOWER 70S CLOSER TO THE
COAST...THEN SOMEWHAT MILDER CONDITIONS FOLLOW FOR THURSDAY NIGHT
WITH LOWS IN THE LOWER TO MID 70S. /29

LONG TERM (FRIDAY THROUGH MONDAY)...THE BROAD UPPER LOW CONTINUES TO
SHIFT WESTWARD AND EVENTUALLY DISSIPATES BY SATURDAY AS RIDGING
CONTINUES TO BUILD INTO THE REGION FROM THE WESTERN ATLANTIC AND
LATER FORMS AN UPPER HIGH OVER THE AREA. A SURFACE RIDGE OVER THE
NORTHERN GULF SHIFTS INTO THE GULF COAST STATES EARLY IN PERIOD WITH
A LIGHT TO MODERATE SOUTHEASTERLY FLOW CONTINUING THROUGH THE PERIOD.
WILL HAVE CHANCE TO GOOD CHANCE POPS ON FRIDAY...WITH LIKELY POPS FOR
COASTAL ALABAMA WHERE FAVORABLE MID TO UPPER LEVEL SUPPORT PERSISTS
BEFORE THE BROAD UPPER LOW MOVES FURTHER TO THE WEST. DAYTIME CHANCE
POPS AND SLIGHT CHANCE NIGHTTIME POPS OTHERWISE FOLLOW FOR MOST OF
THE AREA FOR THE REMAINDER OF THE PERIOD WHERE WARMER DAYTIME HIGHS
IN THE UPPER 80S TO LOWER 90S WILL FAVOR SEA BREEZE DEVELOPMENT WITH
CONVECTION LINGERING INTO THE OVERNIGHT HOURS. OVERNIGHT LOWS WILL BE
MILD AND RANGE FROM THE LOWER 70S INLAND TO MID 70S CLOSER TO THE
COAST. /29

AVIATION...
12Z ISSUANCE...SHRA/TSRA WILL INCREASE AT ALL TERMINALS THIS MORNING
WITH CONTINUED CHANCES THROUGH TONIGHT. MVFR/IFR CIGS AND VISBYS
WILL BE POSSIBLE IN AND AROUND SCATTERED TO NUMEROUS SHRA/TSRA
THROUGH MUCH OF THE PERIOD. /13

MARINE...HIGH PRESSURE WILL CONTINUE FROM THE WESTERN ATLANTIC ACROSS
THE NORTHERN GULF THROUGH THE WEEK...BECOMING BETTER DEVELOPED LATE
IN THE WEEK INTO THE WEEKEND. THIS WILL LEAD TO CONTINUED ONSHORE
FLOW WITH SEAS BUILDING LATE IN THE WEEK AS SOUTHERLY FLOW INCREASES.
WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH MUCH OF THE WEEK. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      87  70  86  70  86 /  70  40  60  30  50
PENSACOLA   86  72  86  72  86 /  60  40  60  40  50
DESTIN      85  74  85  74  85 /  60  30  50  40  50
EVERGREEN   87  69  89  68  88 /  60  40  60  30  50
WAYNESBORO  87  69  87  69  86 /  60  30  60  30  50
CAMDEN      87  69  89  68  88 /  60  30  60  30  40
CRESTVIEW   86  69  88  68  88 /  70  30  60  40  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 9, 5:18 AM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
518 AM CDT TUE JUN 9 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-101030-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
518 AM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS
THE AREA TODAY. A FEW OF THE STORMS COULD CONTAIN STRONG GUSTY WINDS.
LOCALLY HEAVY RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS
THE REGION EACH DAY THROUGH THE END OF THE WEEK. PERIODS OF LOCALLY
HEAVY RAINFALL ARE LIKELY AND MAY RESULT IN ISOLATED INSTANCES OF
FLASH FLOODING.

AN INCREASED RISK OF RIP CURRENTS WILL DEVELOP BY THE END OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-101030-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
518 AM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE DAY.
A FEW OF THE STORMS COULD CONTAIN GUSTY WINDS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

INCREASING ONSHORE WINDS AND SEAS CAN BE EXPECTED BY THURSDAY...AND
WILL PERSIST THROUGH THE END OF THE WEEK.

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS THUNDERSTORMS
THROUGH THE FORECAST PERIOD.

In the hours before

Special weather statement, Jun 9, 7:17 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
717 AM CDT TUE JUN 9 2015

ALZ052-053-261>264-MSZ067-075-076-078-079-091315-
MOBILE INLAND AL-MOBILE CENTRAL AL-BALDWIN INLAND AL-
BALDWIN CENTRAL AL-WASHINGTON AL-CLARKE AL-GEORGE MS-STONE MS-
PERRY MS-WAYNE MS-GREENE MS-
717 AM CDT TUE JUN 9 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BALDWIN...
MOBILE...WASHINGTON...SOUTHWESTERN CLARKE...GEORGE...GREENE...EASTERN
STONE...SOUTHERN WAYNE AND PERRY COUNTIES UNTIL 815 AM CDT...

AT 716 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM SAINT STEPHENS TO NEAR OVETT...AND MOVING SOUTH
AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              PRICHARD...            SARALAND...
BAY MINETTE...         SPANISH FORT...        SATSUMA...
CHICKASAW...           ROBERTSDALE...         CITRONELLE...
LUCEDALE...            CREOLA...              LOXLEY...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

LAT...LON 3143 8894 3157 8894 3159 8797 3059 8762
      3061 8791 3075 8793 3065 8793 3074 8803
      3067 8802 3068 8803 3073 8804 3075 8804
      3062 8806 3064 8841 3074 8841 3073 8888
      3068 8908 3143 8911
TIME...MOT...LOC 1216Z 352DEG 26KT 3153 8805 3152 8904
Special weather statement, Jun 9, 8:14 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
814 AM CDT TUE JUN 9 2015

MSZ075-076-078-079-091400-
GEORGE MS-STONE MS-PERRY MS-GREENE MS-
814 AM CDT TUE JUN 9 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GEORGE...GREENE...
NORTHERN STONE AND PERRY COUNTIES UNTIL 900 AM CDT...

AT 813 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR FRUITDALE TO NEAR MCLAIN TO NEAR MCLAURIN...
AND MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
WIGGINS...             LUCEDALE...            LEAKESVILLE...
BEAUMONT...            NEW AUGUSTA...         MCLAIN...
PERKINSTON...          WHITES CROSSING...     FERGUSON...
BEXLEY...              EVANSTON...            LEAF...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3091 8914 3123 8915 3126 8890 3140 8845
      3088 8842 3076 8883 3078 8926 3091 8927
TIME...MOT...LOC 1313Z 353DEG 19KT 3132 8846 3108 8889 3115 8913
Special weather statement, Jun 9, 9:00 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
900 AM CDT TUE JUN 9 2015

ALZ263-265-091445-
MOBILE CENTRAL AL-MOBILE COASTAL AL-
900 AM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MOBILE COUNTY UNTIL
945 AM CDT...

AT 859 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GRAND BAY...
MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
BAYOU LA BATRE...      GRAND BAY...           FERNLAND...
SAINT ELMO...          PINECREST...           IRVINGTON...
DIXON CORNER...

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL AND WIND GUSTS UP
TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS
PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3049 8840 3053 8822 3041 8819 3039 8832
      3041 8835 3040 8835 3040 8836 3039 8837
      3039 8840
TIME...MOT...LOC 1359Z 255DEG 12KT 3045 8839
Special weather statement, Jun 9, 10:04 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1004 AM CDT TUE JUN 9 2015

ALZ265-266-091600-
BALDWIN COASTAL AL-MOBILE COASTAL AL-
1004 AM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT UNTIL 1100 AM CDT...

AT 1003 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WESTERN
DAUPHIN ISLAND...OR 8 MILES WEST OF DAUPHIN ISLAND...MOVING EAST AT
15 MPH.

LOCATIONS IMPACTED INCLUDE...
DAUPHIN ISLAND...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS
STORM HAS PASSED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3025 8807 3025 8814 3023 8831 3026 8822
      3032 8822 3025 8818 3026 8818 3032 8819
      3032 8818 3026 8813 3030 8814 3027 8810
      3026 8811 3026 8808 3024 8805
TIME...MOT...LOC 1503Z 271DEG 15KT 3023 8835
Special weather statement, Jun 9, 10:04 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT...CORRRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1004 AM CDT TUE JUN 9 2015

ALZ265-266-091600-
BALDWIN COASTAL AL-MOBILE COASTAL AL-
1004 AM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN ISLAND UNTIL 1100 AM
CDT...

AT 1003 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WESTERN
DAUPHIN ISLAND...OR 8 MILES WEST OF DAUPHIN ISLAND...MOVING EAST AT
15 MPH.

LOCATIONS IMPACTED INCLUDE...
DAUPHIN ISLAND...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS
STORM HAS PASSED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3025 8807 3025 8814 3023 8831 3026 8822
      3032 8822 3025 8818 3026 8818 3032 8819
      3032 8818 3026 8813 3030 8814 3027 8810
      3026 8811 3026 8808 3024 8805
TIME...MOT...LOC 1503Z 271DEG 15KT 3023 8835
Special weather statement, Jun 9, 10:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1021 AM CDT TUE JUN 9 2015

ALZ264-266-091600-
BALDWIN COASTAL AL-BALDWIN CENTRAL AL-
1021 AM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BALDWIN COUNTY
UNTIL 1100 AM CDT...

AT 1020 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POINT
CLEAR...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
POINT CLEAR...         MAGNOLIA SPRINGS...    BARNWELL...
TURKEY BRANCH...       MARLOW...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGNTNING AND WIND
GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS
STORM HAS PASSED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3040 8790 3042 8791 3047 8792 3048 8794
      3052 8791 3053 8781 3040 8775 3039 8781
      3041 8782 3040 8785 3039 8784 3038 8787
TIME...MOT...LOC 1520Z 257DEG 12KT 3044 8797

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:17 AM CDTSpecial Weather StatementMOBBaldwin, Mobile, Washington58 min
Jun 9, 7:40 AM CDTAreal Flood AdvisoryMOBClarke, Washington2 hr
Jun 9, 7:52 AM CDTSevere Thunderstorm WarningMOBMobile, Washington27 min
Jun 9, 9:00 AM CDTSpecial Weather StatementMOBMobile45 min
Jun 9, 9:35 AM CDTAreal Flood AdvisoryMOBMobile55 min
Jun 9, 10:01 AM CDTSpecial Marine WarningMOB89 min
Jun 9, 10:04 AM CDTSpecial Weather StatementMOBMobile56 min
Jun 9, 10:26 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 9, 10:30 AM CDTSpecial Marine WarningMOB60 min
Jun 9, 10:36 AM CDTAreal Flood AdvisoryMOBBaldwin114 min
Jun 9, 5:25 PM CDTSpecial Weather StatementMOBCrenshaw65 min
Jun 9, 5:40 PM CDTSevere Thunderstorm WarningMOBCrenshaw50 min
Jun 9, 6:18 PM CDTAreal Flood AdvisoryMOBButler, Crenshaw3 hr
Jun 9, 6:22 PM CDTSpecial Weather StatementMOBCrenshaw23 min
Jun 9, 6:42 AM CDTSpecial Weather StatementMOBWayne63 min
Jun 9, 8:14 AM CDTSpecial Weather StatementMOBGeorge, Greene, Perry, Stone46 min

Nearby

Special Weather Statements in Alabama, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.